Aa
A
A
A
Close
Fertility and Trying to Conceive Community
23.3k Members
Avatar universal

cycle after depo provera???

I was on the Depo Provera shot for 6 months. I was due for my last shot on Oct. 19 but did not get it in hopes of TTC. A few days ago, I bled for just one day then nothing since.  Should I interpret this as the beginning of my cycle coming back or just spotting? Any similar experience?

Thanks!
5 Responses
362249 tn?1441318618
im not sure bout that i took depo for 4yrs and it took me 7months just to have my period again!!! but i heard u do get spotting. i hope ur not planning on using it again theres some bad stuff on the internet bout that stuff i wished i had not taken it now. i been TTC 5yrs!!
Avatar universal
I'm not planning on using it again. I wish I knew the whole story when I started it. Thanks and good luck.
279230 tn?1259927503
gokuangel - Hi.  I just wanted to tell you not to give up hope.  It took me 6 years after coming off deop, but I am now 11 1/2 weeks pregnant, and things are going great!  The combination that worked for me was avandia, femara, a trigger shot, and IUI (my first one).  

butterfly - If it seems you are having trouble conceiving, I would recommend seeing a reproductive endocrinologist rather than wasting time with your OB/GYN.  We wasted a year with ours because he seemed to know what he was talking about when he really had no clue.  

Anyway, good luck and SSBD to both of you!!
Avatar universal
I discussed my  concerns with my ob/gyn a few weeks ago but she feels I should just wait and AF will eventually return. I have heard from others that their doctor has ordered u/s or something to determine if there is any signs of ovulation or a thicker uterine lining. It's a little difficult since I am in an area where I'm lucky to be in a practice that will still see OB patients, and I heard that is likely to change. Most of our local hospitals don't even have those services. I am between Sarasota and Ft. Myers, so if anyone has suggestions for a doctor, I'd be glad to hear them. I guess I just got excited that my period was back, then it only lasted a few hours. Thanks.
Avatar universal
Oh my! I HATE Depo!!! I did ONE shot and had the whole bag full of side effects, WEIGHT GAIN, acne, mood swings, sleep loss, and many other terrible symptoms, it's been a year now and I have been going to doctors trying to get back to normal. I had to get on progesterone to get a cycle and that worked one time. Finally I started my own cycle all by myself! I have HIGH hopes of TTC. If ANYONE reads this DO NOT get on Depo, the negatives outweigh the positives. I did enjoy not having a period however, not having one after you're done with the shot was not great.
Have an Answer?
Top Trying to Conceive Answerers
5875562 tn?1410902486
miami, FL
4769306 tn?1568493809
NC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Many couples are turning to acupuncture to treat infertility. But does it work? We take a closer look.
Does exercise really lower fertility? We take a look at 8 common myths about fertility.
Your guide to safely exercising throughout your 40 weeks.
Learn which foods aren't safe to eat when you're eating for two.
Is your biological clock sounding the alarm? Dr. Elaine Brown explains new advances in egg freezing.
A list of national and international resources and hotlines to help connect you to needed health and medical services.